Journal of the American Academy of Dermatology · 2001
Terbinafine-induced subacute cutaneous lupus erythematosus.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bonsmann G, Schiller M, Luger T A, Ständer S
Аннотация
BACKGROUND: Recently, the induction of subacute cutaneous lupus erythematosus (SCLE) and exacerbation of systemic lupus erythematosus by terbinafine have been reported.
OBJECTIVE: We describe 4 cases of SCLE, one associated with chilblain lupus, which occurred during therapy with oral terbinafine for onychomycosis.
METHODS: Of 21 consecutive patients with SCLE attending the outpatient dermatology department at Muenster University clinic during a 1-year period, 4 patients with terbinafine-induced SCLE were seen. Patients were examined fully and photographed; histologic findings as well as serologic and follow-up data were evaluated.
RESULTS: In addition to high titers of antinuclear antibodies (ANA) with a homogeneous pattern, anti-Ro(SS-A) antibodies were present; in 3 of 4 women, anti-La(SS-B) antibodies were also found. All patients had anti-histone antibodies as in drug-induced lupus and showed the characteristic genetic association of SCLE with the HLA-B8,DR3 haplotype; moreover, in 2 cases, HLA-DR2 was also present. After discontinuation of terbinafine, ANA titers decreased; anti-histone antibodies also became undetectable within 4(1/2) months in 3 patients concomitant with subsidence of the SCLE eruption in all patients.
CONCLUSION: Terbinafine is a drug that appears to infrequently induce SCLE with high titers of ANAs and anti-histone antibodies in genetically susceptible persons.
OBJECTIVE: We describe 4 cases of SCLE, one associated with chilblain lupus, which occurred during therapy with oral terbinafine for onychomycosis.
METHODS: Of 21 consecutive patients with SCLE attending the outpatient dermatology department at Muenster University clinic during a 1-year period, 4 patients with terbinafine-induced SCLE were seen. Patients were examined fully and photographed; histologic findings as well as serologic and follow-up data were evaluated.
RESULTS: In addition to high titers of antinuclear antibodies (ANA) with a homogeneous pattern, anti-Ro(SS-A) antibodies were present; in 3 of 4 women, anti-La(SS-B) antibodies were also found. All patients had anti-histone antibodies as in drug-induced lupus and showed the characteristic genetic association of SCLE with the HLA-B8,DR3 haplotype; moreover, in 2 cases, HLA-DR2 was also present. After discontinuation of terbinafine, ANA titers decreased; anti-histone antibodies also became undetectable within 4(1/2) months in 3 patients concomitant with subsidence of the SCLE eruption in all patients.
CONCLUSION: Terbinafine is a drug that appears to infrequently induce SCLE with high titers of ANAs and anti-histone antibodies in genetically susceptible persons.